Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Abdominal pain, nausea, dizziness, shakiness, headache, normal colonoscopy. Is it a cyst?

Hi I m a 24 F and have been having severe abdominal pains in my lower left ab quadrant and having symptoms of nausea as well as dizziness and shakiness and a headache . I went to the ER on Sunday and they did a ct and it came back normal and have me some pain meds and sent me home. Yesterday I seen my gi dr and he told me I may have something wrong with my colon. So today I did a colonoscopy and it came back normal as well. Then tonight I started having extremely severe abdominal pain so I went to the ER and they have me some pain meds and monitored me and then did some X-rays and they all came back normal so they wrote me a script for some pain meds and sent me home. I m really worried and concerned that I have a more serious issue going on inside my abdominal area. What can I do to find out some REAL ANSWERS!!!! I m really frustrated at this point!! I would also like to know if it could be a cyst or something in that area as well or other possibilities as I would like some better answers and not just pain meds. Thanks!!!
Asked On : Mon, 7 May 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
hi.. since you have severe abdominal pain, associated with nausea and vomitting could be renal colic/ureteric colic due to stone.. please see your urologist for this.. uncomplicated ovarian cyst usually cause dull pain..complicated may lead to such pain.. all the best,,
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor